Index alphabétique des tomes XLI-L (1983-1990)
Annales Polonici Mathematici (1990)
- Volume: 50, Issue: 3, page 299-323
- ISSN: 0066-2216
Access Full Article
topHow to cite
top"Index alphabétique des tomes XLI-L (1983-1990)." Annales Polonici Mathematici 50.3 (1990): 299-323. <http://eudml.org/doc/266432>.
@article{Unknown1990,
journal = {Annales Polonici Mathematici},
language = {fre},
number = {3},
pages = {299-323},
title = {Index alphabétique des tomes XLI-L (1983-1990)},
url = {http://eudml.org/doc/266432},
volume = {50},
year = {1990},
}
TY - JOUR
TI - Index alphabétique des tomes XLI-L (1983-1990)
JO - Annales Polonici Mathematici
PY - 1990
VL - 50
IS - 3
SP - 299
EP - 323
LA - fre
UR - http://eudml.org/doc/266432
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.